# SDR DXTA200400460

- Difficulty date: November 29, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605280
- Aircraft time: 2,263 hours, 1,759 cycles
- Engine: Pwa PW545A
- Engine time: 2,263 hours, 1,759 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 31J240401
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL MASTER CAUTION ILLUMINATED TRIGGERED BY RIGHT ENGINE FUEL FILTER BY-PASS ANNUNCIATOR.  REMOVED AND REPLACED RT FUEL FILTER IAW P&W 545 MM CHAPTER 73-10-07.  LEAK CHECK GOOD, FILTER INSTALLED IS NEW.  OPERATIONAL CHECK SATISFACTORY.
